PSEUDO CONHARMONICALLY SYMMETRIC SPACETIMES


Zengin F. O. , Tasci A. Y.

KRAGUJEVAC JOURNAL OF MATHEMATICS, vol.42, no.4, pp.619-630, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2018
  • Title of Journal : KRAGUJEVAC JOURNAL OF MATHEMATICS
  • Page Numbers: pp.619-630

Abstract

In the present paper, firstly, the definition of pseudo conharmonically symmetric Riemannian manifold is given. In the second section, some theorems about these manifolds are proved. In the third section, pseudo conharmonically symmetric spacetime is investigated. Under some special conditions, we examine the properties of this spacetime.